MAUDE Adverse Event Report: FORTELL RESEARCH INC. FORTELL AI HEARING AID; Hearing Aid, Air-Conduction with Wireless Technology, Prescription

FORTELL RESEARCH INC. FORTELL AI HEARING AID; Hearing Aid, Air-Conduction with Wireless Technology, Prescription
Model Number FR1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device, including the affected domes, was not returned for further evaluation.This is a combined (initial and final) report.
 
Event or Problem Description
Patient reported on may 15th that he had been to the ent after noticing difficulty hearing and experiencing a sensation of water in left ear.The ent removed 3 domes from his left ear.The domes were successfully removed from the ear canal.At the time of the initial report, it was confirmed there was no pain or discomfort after the removal of the domes.No medical treatment was prescribed after these events.Multiple attempts were made to contact the patient on (b)(6) to obtain additional information but the patient did not respond to these attempts for follow-up.Documentation from the visit note from the patient's most recent prior audiology visit (b)(6) 2026) confirms that he was instructed to only use fortell-provided domes.He stated the day of the report that he had been buying 8mm domes online.At the time of the report, the patient was provided fortell-compatible domes.The risk assessment for the device evaluates the dome detaching from the device and getting stuck in the ear canal, which is mitigated by the specified retention force for domes provided by fortell (in compliance with iec 60601-2-66).The instructions for use states to get help if a piece, such as the dome, gets stuck in the patient's ear, and instructs not to push the part further in the ear, to reduce the risk of serious injury as far as possible.Additionally, the instructions for use states that if the dome is missing from the receiver after removing the hearing aid, it may still be in your ear canal.If this occurs, contact fortell for assistance.Additionally, the instructions for use states to contact fortell if you need any replacement domes.The risk analysis assesses the risk of the user using incompatible (third-party) domes as a potential cause of use risks related to the adverse event as this represents reasonably foreseeable misuse.Risk controls were in place prior to the event as documented by the ifu and patient visit records and the user failed to follow manufacturer instructions.Thus, it is concluded the current risk assessment is acceptable.No further information is expected to be available.

Brand Name
FORTELL AI HEARING AID
Common Device Name
Hearing Aid, Air-Conduction with Wireless Technology, Prescription
Manufacturer (Section D)
FORTELL RESEARCH INC.
379 w broadway
new york NY 10012
Manufacturer Contact
379 w broadway
new york, NY 10012
9174105407
MDR Report Key25400008
Report Number3041897366-2026-00002
Device Sequence Number13445934
Product Code OSM
UDI-Device Identifier00860014635809
UDI-Public(01)00860014635809
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFR1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight70 KG